# SDR UALA2013011700298

- Difficulty date: January 16, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 63,757 hours, 22,320 cycles
- Engine: Pwa PW2037
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUELING PANEL DOOR LIGHT STAYS ON WHEN THE DOOR IS NOT IN FULL OPEN POSITION.   REPLACED DOOR SWITCH PER MM, OPS CHECKED GOOD.
